Pins and needles!: Hi All, has anybody... - British Heart Fou...

British Heart Foundation

27,424 members17,988 posts

Pins and needles!

Lisa2004 profile image
Lisa2004

Hi All, has anybody had experience with pins and needles on Ramipril? I am convinced it’s the medication although Doctor says ‘highly unlikely’. She changed me to Losartan, (tingling) however blood pressure steadily increased (daily) so decided to change back to Ramipril... guess what... the pins and needles has started again!

10 Replies

I'm surprised Dr said highly unlikely! Known 'Uncommon' side effect - "paraesthesia", listed next to "Nervous system disorders"

From EMC

medicines.org.uk/emc/produc...

Lisa2004 profile image
Lisa2004 in reply to Gaz_chops

Thank you 👍

Interesting, I had patches of burning just like after putting on 'Deep Heat' on random parts of my body.I still get it a bit but I'm also on amlodipine so never knew which one caused it.

Hi yep I get pins and needles very easily if I am leaning on something. I'm on Ramipril

I get it in my left hand and foot. I thought it was from taking Amiodorone as it felt like it began after that but I also take Ramipril.

Yes I had pins and needles, and everything else. I suffered angioedema on this drug, started swelling after a few days. Face, throat, eyes, gut etc. Nearly killed me through choking. Six months later much better but not fully recovered. Never again. Absolute poison.

I get tingling in my toes and incredible dreams most nights. I was out with the 'wolf of wall street ' last night, racing around Manhatten, looking at candelabra made of diamonds and doing incredible financial deals. I even got a ferrarri but when I woke up this morning somebody had pinched it..

dunestar profile image
dunestar in reply to Ianc2

Yes, your dreams sound like quite good fun lanc2 😃 I get not exactly full on nightmares but disturbing dreams. They wake me up with raised heartbeat and funny things happening. I often get very strong waves of pins and needles type feeling in my rear end! I've recently changed tack to take ramipril in the morning rather than at night, which I hope will bring some improvement.

I knew my morning cough is probably due to Ramapril but not the paraesthesia. Will definitely ask for a meds review once all the covid has calmed down a bit.

Husband on same medication and suffers from pins and needles and, guess what? GP says no connection.

You may also like...